# SDR KCSA201502171004

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 79,613 hours, 10,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE FWD MAIN CARGO.
